# SDR SWAA2021032253642

- Difficulty date: February 12, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 431AR SEAL PLATE AT LT PYLON / REPLACED ACCESS PANEL 431AR SEAL PLATE AT LT PYLON IAW B737-700 SRM 51-10-02-0G-0 PART NUMBER USED 313A2114-14 KT PO 2020-211784
